Hail, Bradley
- When
- April 7, 7:19 PM CST
- Where
- Bradley County, Warren
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 33.617, -92.067
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 7, 6:40 PM CST, 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 740 PM CDT WED APR 7 2004 .DISCUSSION... UPDATE TO REMOVE WATCH NUMBER 49 AND INCLUDE WATCH NUMBER 52 FOR THE EXTREME SOUTHERN ZONES. REDUCED POPS IN THE NORTH...AS VERY LITTLE HAPPENING IN THAT REGION. RAIN WILL CONTINUE TO DECREASE ACROSS THE AREA OVERNIGHT...WITH CLOUDS DECREASING AS WELL. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 58
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 330 PM CDT WED APR 7 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 330 PM CDT WED APR 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW WILL MOVE ACROSS SOUTHERN ARKANSAS EARLY TONIGHT. THERE WILL BE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WITH THE BEST CHANCE IN THE SOUTH. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE OVER THE CENTRAL AND SOUTHERN SECTIONS THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ANOTHER STORM SYSTEM WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS STARTING LATE FRIDAY AND CONTINUING THROUGH SATURDAY. IT APPEARS THAT THE CHANCES OF SEVERE WEATHER WILL REMAIN LOW THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVER CENTRAL AND SOUTHERN ARKANSAS THIS AFTERNOON AND EVENING. 22
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
531 PM CDT WED APR 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL HIGHLAND 34.03N 93.77W
04/07/2004 1.00 INCH PIKE AR LAW ENFORCEMENT
&&
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
554 PM CDT WED APR 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 2 NW SHADY 34.47N 94.16W
04/07/2004 1.00 INCH POLK AR LAW ENFORCEMENT
HAIL 3/4 TO 1 INCH IN DIAMETER WAS STILL COVERING THE
GROUND 45 MINUTES AFTER IT FELL.
&&
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
713 PM CDT WED APR 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL LESTER 33.65N 92.92W
04/07/2004 1.75 INCH OUACHITA AR LAW ENFORCEMENT
HAIL COVERED THE GROUND...LOOKED LIKE SNOW ON THE GROUND.
&&
28ARZ040>047-052>057-062>069-080100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 725 PM CDT WED APR 7 2004 SEVERE THUNDERSTORM WATCH #49 THAT WAS IN EFFECT FOR...CLARK... OUACHITA...CLEVELAND...DESHA...LINCOLN...DALLAS...PIKE... JEFFERSON...GRANT...HOT SPRING...ARKANSAS...POLK... MONTGOMERY...GARLAND...SALINE...MONROE...PULASKI...LONOKE AND PRAIRIE COUNTIES...HAS BEEN CANCELLED. SEVERE THUNDERSTORM WATCH #49 HAS BEEN REPLACED BY SEVERE THUNDERSTORM WATCH #52...WHICH IS IN EFFECT UNTIL 100 AM CDT FOR...BRADLEY...CALHOUN AND DREW COUNTIES. 46
The Little Rock radar (KLZK), 137 km away, was scanning. The volume nearest the first event began at 01:20 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5393050.